# SDR MWEA98865

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5920321501
- Condition: Damaged
- Location: Bs 345-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CREASES ON FUSELAGE SKIN AT FS 345-360 AND LONGERON 24R.  MAINTENANCE FABRICATED AND INSTALLED DOUBLERS.
